Medical Questions > Womens Health > Vaginal and Uterus Health Forum

Dropped Cervix because of Cerazette?

Must Read
To better understand abnormal vaginal bleeding, we first review normal vaginal bleeding. Do you know when uterine blood is normal, or not?...
What are the signs and symptoms of abnormal vaginal bleeding? When should you seek help?...
Prepare yourself and know what to expect when you visit your doctor for vaginal bleeding. We review the medical tests and diagnostic procedures frequently used....
Hi all, Im a bit concerned about receptly noticing my cervix seems to have dropped down. I will give some background first. I am 21, have been sexually active for about 4 years and i have been on Cerazette for the last 2. I get migraines so don't have a lot of choice in pills. Cerazette gives me thrush, my doctor said it is because it changes the ph of the vagina but not a lot to worry about so i have to treat it all the time but I seem to constantly have white discharge. I have had it checked several times and it is just ya everyday thrush. My second issue is that in the last year i have experience vaginal dryness during intercourse which is very frustrating and i assume it is something to do with this pill and the way it works. Lastly about 6 weeks ago i started noticing a lump in my vagina for the first time. I realized that this was the tip of my cervix and it has progressively 'dropped' further and further down which worries me. I have a lot of pain in my back, obviously the viginal discharge and a 'pulling' sensation which are all part and parcel of a dropped cervix. I read somewhere that a change in estrogen levels can cause the cervix to drop, is this true and could my pill have anything to do with it? Should i be worried? Unfortunately i am traveling and it will be difficult to get to an english speaking doctor for another 2 months. Any input will be greatly appreciated!! Cheers N x
Did you find this post helpful?
|

User Profile
replied September 10th, 2012
Hi,
Welcome to ehealthforum,
The exact cause for the dropped cervix that you describe can only be made out after careful evaluation. Hormonal analysis done will help to rule out any hormonal derangements affecting the cervix position and feel. Ultrasound scan done will help to rule out PID, ovarian cyst or uterine fibroid that can be cause for pushing down the cervix. Vaginal and pelvic floor laxity can also cause changes in your perception of cervix height. Consider getting started with Kegel’s exercises to tone up pelvic floor muscles and improve vaginal tone. If you are having repeated/recurrent yeast infections, it could be due to pH changes caused by use of hormonal contraceptive, or prior antibiotic use affecting the normal flora of vagina. Consider requesting for prescription of a Probiotic to restore the normal vaginal flora to minimize re-infection/repeat infections. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle. Avoid vaginal douching, use of harsh soap or perfumes in the area. Use loose cotton undergarments and avoid use of tight fitting clothes. Avoid sweat accumulation in the area. If infective cause is detected, and if you are sexually active, get your partner also treated simultaneously to prevent chances of re-infection, and avoid having intercourse while being on treatment.
Take care.



|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.